A member asked:

Gyn said i could take 3 packs of micronor in a row, then skip a week and start the next pack. on my 3rd pack, but i've been bleeding heavily every 2 weeks since starting it. given that, do i still need to skip a week after this pack?

2 doctors weighed in across 2 answers
Dr. Wayne Ingram answered

Specializes in Obstetrics and Gynecology

Call MD again: The idea by your GYN MD is to provide 3 period free months when using continuous Micronor Rx. Unfortunately, the pill dosage and your body's response is allowing withdrawal bleeding earlier. Ask your GYN MD if you need a change in pill concentration to use this continuous regimen or not.

Answered 10/25/2017

501 views

Thank
Dr. Stuart Hickerson answered

Specializes in Family Medicine

Micronor: Taking the Micronor should stabilize your endometrium. You should not still be bleeding. I would let you gyn know about this.

Answered 10/26/2017

500 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question